# SDR REXA2024071600555

- Difficulty date: March 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H 280 FLOOR BEAM TO BE CORRODED BEYOND ALLOWABLE LIMITS, REQUIRES REPLACEMENT FOUND L/H 280 FLOOR BEAM TO BE CORRODED BEYOND ALLOWABLE LIMITS, REQUIRES REPLACEMENT REMOVED CORRODED UNSERVICEABLE L/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE L/H FS 280 CROSSBEAM P/N CC670-34094-1 IAW CRJ 900 SRM 51-40-11-001-001-A01 DISPLACED L/H 280 SHEARBOX AND REMOVED SHEARBOX TOP PLATE FOR ACCESS IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-13-001-001-A01 INSTALLED L/H 280 SHEARBOX AND TOP PLATE IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-13-001-001-A01 L/H FS 280 CROSSBEAM REQUIRES INSTALL INSTALLED L/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01. NEED TO LOCATE AND DRILL HOLES ON OUTBOARD END OF CROSSBEAM UPPER FLANGE COMMON TO FLOOR SILL AND INSTALL RIVETS. LOCATED AND DRILLED HOLES ON OUTBOARD END OF CROSSBEAM UPPER FLANGE COMMON TO FLOOR SILL AND INSTALL RIVETS IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01. PAINT AND CIC REQUIRED. APPLIED PAINT AND CIC TO NEW L/H F.S. 280 CROSSBEAM IAW CRJ-900 SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
